# SDR R61A201505290352

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE LOWER MOUNTING HARDWARE IS CORRODED. MAINTENANCE R & R LOWER MOUNTING HARDWARE IAW AMM 25-65-01, PN NAS6604D12 BOLT.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
